# SDR MASA2011102063871

- Difficulty date: October 18, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 22,521 hours, 15,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PACK AUTO FAIL & SMOKE IN CABIN.  REMOVED AND REPLACED FLOW CONTROL VALVE.
